Dependent versions of a central limit theorem for the squared length of a sample mean
Portnoy (1988) has proved a central limit theorem for the squared length of a sample mean by assuming that the underlying random vectors are independent and identically distributed and that their dimension increases with the sample size. Extensions of this result to martingale differences, useful in time series hypothesis testing, are derived and applied to a test of serial correlation.
Volume (Year): 22 (1995)
Issue (Month): 3 (February)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hansen, Bruce E., 1992. "Convergence to Stochastic Integrals for Dependent Heterogeneous Processes," Econometric Theory, Cambridge University Press, vol. 8(04), pages 489-500, December.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:22:y:1995:i:3:p:185-194. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.